# SDR AALA20100721TUL18

- Difficulty date: July 21, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 59,798 hours, 20,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Part number: 141N23055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CORROSION ON FITTING THAT HOLDS THE END OF STRINGER 30 AT STATION 1620.  INSTALLED NEW STRINGER BRACKET PER SRM 53-00-03-2R.
